# SDR CA060809001

- Difficulty date: August 9, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,253 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006019
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND HYD LEAK IN LT WHEEL WELL.  GEAR UP LINE FOUND CRACKED.  LINE REPLACED, GEAR SWINGS CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE (TC NR 20060809001)
